Please use this identifier to cite or link to this item: http://hdl.handle.net/10419/171831
Authors: 
Chambers, Marcus J.
Year of Publication: 
2015
Citation: 
[Journal:] Econometrics [ISSN:] 2225-1146 [Volume:] 3 [Year:] 2015 [Issue:] 2 [Pages:] 355-375
Abstract: 
This paper investigates the performance of a jackknife correction to a test for cointegration rank in a vector autoregressive system. The limiting distributions of the jackknife-corrected statistics are derived and the critical values of these distributions are tabulated. Based on these critical values the finite sample size and power properties of the jackknife-corrected tests are compared with the usual rank test statistic as well as statistics involving a small sample correction and a Bartlett correction, in addition to a bootstrap method. The simulations reveal that all of the corrected tests can provide finite sample size improvements, while maintaining power, although the bootstrap procedure is the most robust across the simulation designs considered.
Subjects: 
jackknife correction
bias reduction
cointegration rank test
JEL: 
C12
C32
Persistent Identifier of the first edition: 
Creative Commons License: 
http://creativecommons.org/licenses/by/4.0/
Document Type: 
Article
Social Media Mentions:

14



Files in This Item:
File
Size
258.66 kB





Items in EconStor are protected by copyright, with all rights reserved, unless otherwise indicated.